Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
194 Doctors are Online

Had stent put in. Have low bp, getting stressed. Taking carvedilol. How to stop taking this medicine?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 3397 Questions
I had a stent put in 5 years ago I did not have high blood pressure and now have low blood pressure but I had a business and was under a lot of stress. I have sence retired. I have been taking 25 mg carvedilol for 5 years with all the side affects. I cut it in half a year ago and can't tell any diforance. I do fish oil and vit. D and would to get off carvedilol. What do you think?
Posted Tue, 16 Apr 2013 in Hypertension and Heart Disease
Answered by Dr. Raju A.T 2 hours later

Thanks for your query.

If your Blood pressure in not too low so as to cause complications and you do not have any heart related complications you can get off the Carvedilol. But before that you may have to get a 2D echocardiogram to ascertain the cardiac health in terms of ejection fraction and the cardiac muscle activity. If the 2D echocardiography report is normal then you can get off carvedilol after discussing with your treating doctor.

Hope I answered your query.

Wish you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor